# SDR R61A201905250550

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 15,104 hours, 10,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011363
- Condition: Inoperative
- Location: Cabin
- Part time: 15,104 hours, 10,330 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE. R&R EMERGENCY LIGHT POWER UNIT IN FWD RT GALLEY BY R1 PANEL IAW AMM 33-50-01. OPS CHECK GOOD.
